We have a scheduled maintenance planned for [February 25, 2024 (Sunday)] from 1:30 AM to 5:30 AM UTC. During this period, our website may experience downtime as we perform essential updates and improvements. We apologize for any inconvenience this may cause and appreciate your understanding.

Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is It Normal To Have Pink Colour On Vaginally Inserted Gestone?

Iam 7 week pregnat. I had bleeding 3 days back. I was told that i have haemorrage on 43rd day scan, so i am taking gestone injection daily,and also taking gestone tablet vaginally. I am taking bed rest. I get up only to goto rest room. Now i see gestone which i keep vaginally is not dissolved and appers in pink color. When will this pink discharge stop? Is this normal? I didnt take any scan after bleeding as my dr is out of station. Are all these situation normal?
Tue, 2 May 2023
Report Abuse
General & Family Physician 's  Response
Hi,

Gestone is a brand name for progesterone, which is a hormone that is important during pregnancy. It is commonly used to prevent miscarriage in women who have experienced bleeding or have a history of miscarriage. Vaginally inserted Gestone tablets are commonly used in such situations.

It is not uncommon for the vaginal discharge to have a pink or brownish color while using Gestone as it can irritate the cervix and cause some spotting or light bleeding. However, reporting any abnormal vaginal discharge or bleeding to your doctor is always recommended to rule out any underlying medical condition that may need attention.

As you have mentioned that you have had bleeding, it is important to follow up with your doctor as soon as possible, even if they are out of town. In some cases, bleeding during pregnancy may indicate a serious condition such as a miscarriage or ectopic pregnancy, which requires urgent medical attention.

It is important to continue bed rest as advised by your doctor and follow their instructions regarding the use of Gestone and any other medications. Make sure to report any new or worsening symptoms to your doctor promptly.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Priyanka, General & Family Physician
I find this answer helpful

Note: For more detailed guidance, please consult an Internal Medicine Specialist, with your latest reports. Click here..
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Progestagens


Loading Online Doctors....
Is It Normal To Have Pink Colour On Vaginally Inserted Gestone?

Hi, Gestone is a brand name for progesterone, which is a hormone that is important during pregnancy. It is commonly used to prevent miscarriage in women who have experienced bleeding or have a history of miscarriage. Vaginally inserted Gestone tablets are commonly used in such situations. It is not uncommon for the vaginal discharge to have a pink or brownish color while using Gestone as it can irritate the cervix and cause some spotting or light bleeding. However, reporting any abnormal vaginal discharge or bleeding to your doctor is always recommended to rule out any underlying medical condition that may need attention. As you have mentioned that you have had bleeding, it is important to follow up with your doctor as soon as possible, even if they are out of town. In some cases, bleeding during pregnancy may indicate a serious condition such as a miscarriage or ectopic pregnancy, which requires urgent medical attention. It is important to continue bed rest as advised by your doctor and follow their instructions regarding the use of Gestone and any other medications. Make sure to report any new or worsening symptoms to your doctor promptly. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Priyanka, General & Family Physician